# SDR MASA2017100912695

- Difficulty date: October 9, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 36,811 hours, 26,762 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR BINDING DURING OPENING.  LUBRICATED THE  DOOR HINGE POINTS.
